HCG Anxiety

Azza23

New Member
Hi,

My doc has just put me on 1,500IU a week in addition to 16mg of Test E ED to help boost my low e2.

This has created some nasty anxiety (which I was trying to get rid of in the first place).

Is this just due to it being a protocol change and I just need to bare it until my levels stabilse?

Thanks
 

DixieWrecked

Active Member
hCG gives me crazy anxiety. I would try a way lower dose to see if it is still efficacious without the sides. Like 1/8th the dose you are at now.
 

JimGainz

Active Member
Yeah it’s probably that your estrogen levels are spiking too fast. From experience, if you are not running in Ai, I wouldn’t do any more than 200- 250 IUs three times a week. Your estrogen levels will increase from this alone.
 

DixieWrecked

Active Member
yeah man. I just tried even 50iu of HCG and it just doesnt sit well with me anymore. I don't like the way I feel on it. Anxious and weak and insecure
 
Last edited:

Online statistics

Members online
10
Guests online
7
Total visitors
17

Latest posts

Top